Show simple item record

dc.contributor.authorLarcombe, Peter J.
dc.contributor.authorBagdasar, Ovidiu
dc.contributor.authorFennessey, Eric J.
dc.date.accessioned2016-11-17T12:38:49Z
dc.date.available2016-11-17T12:38:49Z
dc.date.issued2014-05-02
dc.identifier.citationLarcombe, P. J., et al. (2014) 'On a result of Bunder involving horadam sequences: A new proof', Fibonacci Quarterly, 52 (2), pp. 175-177en
dc.identifier.issn0015-0517
dc.identifier.urihttp://hdl.handle.net/10545/620891
dc.description.abstractThis note offers a new proof of a 1975 result due to M. W. Bunder which has recently been proven (inductively), extended empirically and generalized in this journal. The proof methodology, while interesting, cannot be applied realistically beyond the original order two case of Bunder dealt with here.
dc.language.isoenen
dc.publisherFibonacci Associationen
dc.relation.urlhttp://www.fq.math.ca/52-2.htmlen
dc.relation.urlhttp://www.fq.math.ca/index.htmlen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/en
dc.subjectRecurrent Sequencesen
dc.subjectHoradam sequenceen
dc.subjectDiscrete mathematicsen
dc.titleOn a result of Bunder involving horadam sequences: A new proofen
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalFibonacci Quarterlyen
html.description.abstractThis note offers a new proof of a 1975 result due to M. W. Bunder which has recently been proven (inductively), extended empirically and generalized in this journal. The proof methodology, while interesting, cannot be applied realistically beyond the original order two case of Bunder dealt with here.


This item appears in the following Collection(s)

Show simple item record

http://creativecommons.org/licenses/by/4.0/
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/